English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8696498      Online Users : 80
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/71348

    Title: Conditions for the size spectrum of aerosols to be self-preserving
    Authors: Ruckenstein, Eli;Chi, J. C.
    Contributors: 淡江大學化學工程與材料工程學系
    Date: 1975-03-01
    Issue Date: 2011-10-24 01:05:29 (UTC+8)
    Abstract: A one-dimensional population balance governing the particle size distribution in a system where particles change their sizes due to both coagulation and individual growth is studied for the possibility of a similarity solution. It is found that when a dimensionless parameter γ is a constant, then the population balance can be transformed into an ordinary integrodifferential equation. Conditions under which the latter equation may have a self-preserving solution are established. Examples related to aerosol dynamics in the continuum regime, the free-molecule regime and the intermediate regime are discussed in detail.
    Relation: Journal of colloid and interface science 50(3), pp.508-518
    DOI: 10.1016/0021-9797(75)90173-3
    Appears in Collections:[化學工程與材料工程學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback